# SDR SWIA201023859

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 18,141 hours, 14,626 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP 3A WIRE HARNESS WIRES BURNT.  (FLT 4527)  REPLACED WIRING HARNESS.
